# SDR CKSA98737

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 649 TO 669, RBL 56, CORROSION FOUND UNDER SEAT TRACK FLANGE.  REMOVED SEAT TRACK IAW L1011 SRM 51-40-01.  CORROSION FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-21-00.  REPLACED SEAT TRACK IAW L1011 SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-206, NON ROUTINE CARD NR 32047, CPCP TASK NR C53-120-04-01.
